MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC VERSE SLEEVE; ORTHOPAEDIC IMPLANTATION SLEEVE, REUSABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC VERSE SLEEVE; ORTHOPAEDIC IMPLANTATION SLEEVE, REUSABLE
Model Number 3010-19-041
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported by the sales rep in (b)(6) that during a spinal fusion surgery on (b)(6) 2022, it was observed that the driver disengaged during surgery and the sleeve fell onto the patients open wound.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This report is for one (1) verse sleeve device.This complaint involves one (1) device.

Brand Name
VERSE SLEEVE
Common Device Name
ORTHOPAEDIC IMPLANTATION SLEEVE, REUSABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14196307
Report Number1526439-2022-00606
Device Sequence Number19972573
Product Code OLO
UDI-Device Identifier10705034561677
UDI-Public10705034561677
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3010-19-041
Device Catalogue Number301019041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown